MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
Model Number 8621600
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that the unit failed during case and that the screen went blank.No injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device logs have been requested for investigation.Due to the nature of the failure it was not possible to boot up the device.A connection to the service software could not be established and the error logs could not be pulled.During on-site inspection the main circuit board m48.1 was identified as root cause and was replaced.The component was requested for investigation but was not received.Therefore, a detailed analysis was not possible.After replacement of the m48.1 board the device was tested and confirmed to be operating per manufacturer's specification.Therefore, it can be assumed that a failure of the pba m48.1 has caused the reported symptom.A complete shutdown of the device is obvious for the user.For at least 7 seconds an alarm from a secondary acoustical alarm source is posted to inform the user.In this state, the procedure can be continued by manually ventilating the patient via the manual ventilation bag (spontaneous breathing is also possible).The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.

Brand Name
ATLAN A350 XL
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24616176
Report Number9611500-2026-00110
Device Sequence Number9834201
Product Code BSZ
UDI-Device Identifier04048675556183
UDI-Public(01)04048675556183(11)251015(93)8621600-22
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown